MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.0412H FIXED TIBIAL INSERT SIZE 4/12MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE 02.09.0412H FIXED TIBIAL INSERT SIZE 4/12MM; KNEE FIXED TIBIAL INSERT
Model Number 02.09.0412H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 1 month after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 05-aug-2022.Lot 181169: 10 items manufactured and released on 05-apr-2018.Expiration date: 2023-03-19.No anomalies found related to the problem.To date, 6 items of the same lot have been sold with no similar reported case during the period of review.

Brand Name
GMK-HINGE 02.09.0412H FIXED TIBIAL INSERT SIZE 4/12MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15299797
Report Number3005180920-2022-00650
Device Sequence Number16761103
Product Code KRO
UDI-Device Identifier07630030825194
UDI-Public07630030825194
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0412H
Device Catalogue Number02.09.0412H
Device Lot Number181169
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale